Ask a doctor

Red and Tight After Vi Peel

I am on day 5 of my first VI Peel. My skin is mostly done flaking this morning and the newly exposed skin is red and tight. Since it is Sunday my skin care office is closed. Any advice of when this will pass and if it is normal. My face is moderately sensitive to the aftercare cream so I am applying it approximately 3 times a day. Aquaphor works well with no irritation but it is thick and sticky, is there a mild over the counter product that can be used at this time in the process?

Doctor Answers (1)

Redness after Vi Peel

+1

It sounds like you are experience normal peeling. over-the-counter 1% hydrocortisone ointment applied twice daily for about a week may help. Consult your treating provider.


New York Dermatologist
3.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.